Doctor insights on:
Sertraline Side Effects Diarrhea
Full time mum with diarrhea side effect from the 50mg sertraline I started today. Meds I can take or tips to reduce symptoms? Gotta care for twins!
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Can a sudden increase of Zoloft (sertraline) cause massive headaches and diarrhea? Form 50 mg to 100 mg
It can cause: Diarrhea (don't know about headaches).Get a more detailed answer ›
Started Zoloft (sertraline) 25 mg, then up to 50 mg four days ago. Have had watery diarrhea and nausea since. Heard it will go away as body adjusts, but how long?
Zoloft, (sertraline) Diarrhea:
I understand your discomfort. Zoloft (sertraline) is a medication for depression. It can cause nausea and diarrhea
Sertraline, generic version of Zoloft (sertraline) and citalopram can also cause nausea and diarrhea
Take antidepressant medication after meals, that can decrease these side effects of medication
See your Psychiatrist to understand diagnosis, need for medication, decreasing the dosage, and Psychotherapy. ...Read more
Zoloft (sertraline): Yes, these are some of its side-effects. ...Read more
I've had diarrhea or soft stool for nearly two months. I thought it was because I spent the summer housekeeping (germs?)...also started zoloft (sertraline)???
Just started Zoloft (sertraline) for anxiety. Ever since, I've had diarrhea at least once a day and going (solid stools) at least one or two more times. Normal?
I use sertraline & recently deplin. When I restrict food I get diarrhea. Recently its got worse have diahrea more often. Can I use Imodium (loperamide) 24/7?
No don't do that: Get checked out. Make sure your thyroid is not overactive, If thyroid test is negative find out what is causing your problem. (May need to see the gastroenterologist) Usually constant diarrhea is not from the medication but this may need to be ruled out as well (serotonergic syndrome). ...Read moreSee 1 more doctor answer
After being on 50 mg of co-sertraline for a year and a bit should I be having withdrawal like dizzy spells migraines diarrhea and personality changes?
Suddenly stopped yes: If you suddenly stopped taking your sertraline without being gradually tapered off of the medication, you could have withdrawal symptoms some of which you've mentioned. Talk to your prescribing doctor to see if you should get off the medication and how. ...Read moreSee 1 more doctor answer
After about 6 weeks of taking Sertraline 100 mg. I developed severe diarrhea and my stools turned yellow. What is causing this? I also take Nexium (esomeprazole) 40
Was on 100 mg Zoloft (sertraline) for 5 days. Low fever 99.4, excessive sweating diarrhea general "weird" feeling. Dc two days ago cold turkey per md. Normal sx?
IBS? I've been some mild diarrhea and then some constipation, bloating etc I also a very severe case of GAD anxiety and hypochondria I'm on Zoloft (sertraline) 150
Prozac 40mg for 8 years, dr switched me to 100mg of zoloft (sertraline). Hr140 50's dilated pupils, shaking, n/v diarrhea, tightness band around chest what do I do?
ER now: You should go to the er right away. This can be serious. ...Read more
Taking zoloft (sertraline) 25 mg for 12 days. Start having bad headaches, nausea and vomiting, dry mouth, diarrhea, increase anxiety. Can I stop taking it now?
Check with doc: That prescribed it. It sounds like you're having side effects from it so you may need to stop it. ...Read more
Can Zoloft cause increased anxiety, shaking, diarrhea, and tiredness, on the first day of taking 12.5mg of it? What would help with these side effects
Unusual but possible: Contact your prescriber. You may not be able to tolerate this medication. If side effects are mild it is reasonable to wait but if moderate or severe call your prescriber and consider other options. ...Read more
My psychiatrist is trying to wean me off Effexor (venlafaxine) XR and start Zoloft. I've been super nauseated all day with diarrhea. Is this a side effect?
Zoloft (sertraline): Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat depression & anxiety disorders. Some adverse effects include nausea, headaches, irritability & occasionally weight changes. It is advised to be taken with food. ...Read moreSee 2 more doctor answers
Side effects.: All psychiatric rx's have side effects. If you check with side effects in the pdr, you will not want to take another drug. Mostly, your individual should be concerned about the drug/drug interactions. It is almost unamerican not to be polymedicvated. The prescribing md should talk with the patient about what the drugs will do and more importantly what the drugs will not do. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Sertraline and breastfeeding side effects
- Coming off sertraline side effects
- Prednisone diarrhea side effects
- Clindamycin side effects diarrhea
- Probiotic side effects diarrhea
- Xanax side effects diarrhea
- Dayquil side effects diarrhea
- Sertraline hcl side effects women